# SDR HNAA2017052200178

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 69,151 hours, 77,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 1 ARE NOT SECURED TO THE FLOOR.   FOUND THE LIGHTS BOTTOM TRACK BROKEN, REPLACED REPLACED THE LIGHT, AND  INSTALLED NEW LIGHT WIRING COVER.
